MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 8881540111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tip is not threading down into the syringe all the way causing it to leak medication.
 
Additional Manufacturer Narrative
Product samples were returned for evaluation.Upon a preliminary review of the returned product, it was noticed that the product number was reported incorrectly on the initial report.This follow-up report is to correct the inaccurate data that was initially reported, as well as provide additional product information.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The lot was manufactured between 19apr2024 and 22apr2024.Sample were returned for evaluation.Functional testing was performed per procedure.The reported condition was unable to be confirmed or duplicated.Based on the available information, a root cause could not be identified.A corrective and preventive action (capa) is not applicable at this time.All information received will be used for further tracking and trending purposes.

Brand Name
MONOJECT
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19669807
Report Number1423537-2024-00061
Device Sequence Number3136866
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public(01)30884521102754(17)290228(10)24D297
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881540111
Device Catalogue Number8881540111
Device Lot Number24D297
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/08/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown